# SDR 0300379871

- Difficulty date: February 22, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 57,207 hours, 53,443 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Separator
- Part number: 17946081
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

After landing and parking at the gate the right lavatory smoke detector went into alarm. smoke was reported to be visible in the aft cabin. All passengers were evacuated safely and CFR did respond. No source of the smoke was found and no evidence of any type of fire was located. The F/O did discharge a portable fire extinguisher into the lavatory. Maintenance cleaned the extinguisher agent from the lav, replaced the fire bottle and replaced the water separator bags. Aircraft has returned to service.
